MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX TIBIALSHEATH 30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US INTRAFIX TIBIALSHEATH 30MM *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate the complaint device was received and evaluated.Visual inspection confirms the tibial sheath is twisted and broken, confirming this complaint.It was reported that a probable cause was customer¿s damaged hex driver, which was not returned.At this time, with the information provided, a definite root case cannot be determined for this failure.A batch record review has been conducted and the results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed one similar complaint for this lot of devices that were released to distribution.No further action is warranted based on the overall complaint rates.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
Customer reports perforation of cover shield, probably because of damage cannulated hex driver.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7817154
Report Number1221934-2018-51600
Device Sequence Number1012648
Product Code MAI
UDI-Device Identifier10886705013074
UDI-Public10886705013074
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue Number254601
Device Lot Number3608686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2013
Initial Report FDA Received Date08/27/2018
Patient Sequence Number1